# SDR QXEA200501768

- Difficulty date: December 11, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 10,186 hours, 7,544 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DEN - ON FLIGHT 4191, SPARKING & SHORT CIRCUIT AT THE LEFT HAND UTILITY CLOSET SWITCH.  CIRCUIT BREAKER TRIPPED.  MAINTENANCE PLACED SYSTEM ON MEL 33-21-1.  COLLARED CIRCUIT BREAKER P4 ON CIRCUIT BREAKER PANEL 1.  AIRCRAFT RETURNED TO SERVICE.
